MAUDE Adverse Event Report: CPI - DEL CARIBE FINELINE II; IMPLANTABLE LEAD

CPI - DEL CARIBE FINELINE II; IMPLANTABLE LEAD
Model Number 4458
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Information (3190)
Date of Event 04/03/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This lead has been returned.Boston scientific has concluded it is unlikely that lead characteristics caused or contributed to the reported clinical observations.As no further information concerning this report is expected, our investigation is complete.This investigation will be updated should further information be provided.
 
Event or Problem Description
Boston scientific received information that this right ventricular (rv) lead was dislodged with tissue in the tines noted.Additional information was obtained indicating that dislodgement was confirmed through x-ray.The rv lead was explanted.No additional adverse patient effects were reported.

Brand Name
FINELINE II
Common Device Name
IMPLANTABLE LEAD
Manufacturer (Section D)
CPI - DEL CARIBE
guidant puerto rico b. v.
dorado PR
MDR Report Key5800037
Report Number2124215-2016-08027
Device Sequence Number13817367
Product Code DTB
UDI-Device Identifier00802526060953
UDI-Public(01)00802526060953(17)20171114
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/03/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/14/2017
Device Model Number4458
Other Device ID NumberFINELINE II STEROX
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/12/2016
Was the Report Sent to FDA? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2016
Initial Report FDA Received Date07/16/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Life Threatening; Required Intervention;